Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

A note on Erdős-Diophantine graphs and Diophantine carpets

Title data

Kohnert, Axel ; Kurz, Sascha:
A note on Erdős-Diophantine graphs and Diophantine carpets.
In: Mathematica Balkanica. New Series. Vol. 21 (2007) Issue 1–2 . - pp. 1-5.
ISSN 0205-3217

Official URL: Volltext

Abstract in another language

We give an effective construction for Erdős-Diophantine graphs and characterize the chromatic number of Diophantine carpets.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: integral point sets; graphs; chromatic number
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics in Economy
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 22 Jan 2015 14:53
Last Modified: 22 Jan 2015 14:53
URI: https://eref.uni-bayreuth.de/id/eprint/5795